Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Will that first abortion will affect my pregnancy ?

I got married at feb 2009 and i got conceived at apr 2009. I was in a position to abort that child. When i did my abortion i was pregnant of one month onweek 2 days. Doctors suggested me a pills to abort it. After that abortion, Doctors scanned my uterus and said still few has to come in your next periods. And i felt the aborted tablet pills side effects during the consecutive periods. If we are planning to have baby, Will that first abortion will affect my preganancy.?I am afraid of that first abortion. If i am trying for a baby, do i have to be careful on trying month onwards? (Avoiding two wheeler or auto drives). Else is it enough if i am careful after the formation of baby.?
Asked On : Mon, 15 Nov 2010
Answers:  3 Views:  638
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Welcome to HealthcareMagic Forum.

The first abortion was an early abortion and was safe one as I believe. Hence you should not worry too much about the previous events. You just have to stay calm and continue planning for pregnancy.

This time I suggest you the following tips
1) Start with prenatal vitamins containing Iron and Folic acid
2) Prepare yourself to be a good mother and do not change the decision and abort it again as it can damage the internal lining of the Uterus
3) You can avoid rugged roads and try to have smooth travel (train or car )till 12 weeks of pregnancy.

Take care.

Answered: Mon, 15 Nov 2010
I find this answer helpful
  User's Response
Follow the advise of your doctor since he knows the whole case history of yours. Else you can ask for our opinion at
Answered: Thu, 30 Dec 2010
  User's Response
Hello doctor,

Period to my wife was delayed 2 months and when we testd for pregnency it was negitive. and our doctor suggested to use the tablet : MEPRATE ( 8 tabs ) for 3 days. Is It okay to start using the TABS or shall we wait for the next month ... reply to us ... earlier period was delayed 3-9 days in the previous months...
Answered: Tue, 16 Nov 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor